Search

Health Canada Issued a Warning Regarding Illicit TCH Vape Pens

Updated: Sep 11, 2019



Six People Believed to have Died from Respiratory Distress.

In the United States, Six people have died due to respiratory illness potentially linked to the use of illicit, black market obtained, primarily, TCH vape pens. There were 450 possible cases in the US this year with six confirmed dead.


However, no devices, liquids or ingredients have yet been tied to the illnesses. Doctors say "the illnesses resemble an inhalation injury, with the body apparently reacting to a caustic substance that someone breathed in." Symptoms include shortness of breath, chest pain, fatigue and vomiting.


No Reported Cases in Canada

So far, there have been no reported cases in Canada however, Health Canada is urging people those who vape to monitor symptoms such as a cough, shortness of breath and chest pain.


Ontario Health Minister Christine is looking forming a team of experts, through informal roundtables, to gain knowledge and understanding of what is happening and determine potential solutions.


“We take this issue very seriously,” Elliott said in an interview. “This is a situation that appears to be growing, not abating… We are looking at what the situation is here in Ontario and what can and should be done.”


More Information Available Here:

National Post

CNN

The Growth Op

26 views0 comments